... experiencing the most horrible side effects. It wasn't 30 minutes after I took it, I became so dizzy I couldn't get up. I have been sick to my stomach, can't eat or sleep, in a complete daze, can't remember anything, don't want to talk to anyone or do anything really. My mouth is dry, my jaws hurt from clenching them, and my ears won't stop ringing. It feels like I'm on speed and I hate it. I have a very fast heartbeat that is controlled with a beta blocker my heart still races on this. Also, I wasn't depressed before and I think it's making me depressed. It seems to be making the anxiety worse too. I know it takes time for meds to work right but I don't know how much more I can take. I can't focus or remember anything at work and I'm afraid I'm going to lose my job if it doesn't go away. I stopped taking it 2 times a day and only take it when I first get up. But the effects last all day. I have called my doctor about it but they haven't called back yet. Should I wait it out and see what happens or should I stop taking it? I have taken these types of meds before and don't ever remember feeling this bad. Please help! I feel like I'm dying!
It is unusual that the doctor started you on that high of a dose to begin with. Usually started at one 150mg pill a day, then after a couple of weeks increasing to two pills a day. Incidently, I take both of mine in the am with breakfast. You are definitely not responding well to this med. You really need to talk to the doctor though. I can't prescribe medication but I will tell you what I would do. I would stay at the one pill a day until you here from the doctor. If it is beyond manageable then discontinue. I am not a doctor, just speaking from my own experience.
that medication is one of the worst for anxiety it actually causes it i took it it did me like you i felt terrible and wired up,scared to go out,have you asked your doc abou a low dose of xanax or klonipini take well both i take klonipin mainly for seizures xanax is mainly for anxiety.im not saying stay on them foreverbut until you find antidepressant that can help with anxiety ,lexapro is a good one.anyway i hope you find the right one if you have another question im here my name is james.
I have depression and anxiety, and I take generic Wellbuetin to great effect. Perhaps you need to tell your doctor to prescribe Wellbuetin - not the generic.
Almost all of what you are describing are side effects of the drug. This is probably not the right drug for you. It is the holiday weekend so you may have trouble getting a hold of the Drs office. They often close early on Fridays before holiday weekends if they can. You have only been on it a week so I dont think you will have a problem just stopping the medicine if you want to. You can then contact the office on Tuesday and let them know you cant tolerate the side effects. If you can tolerate one pill a day you could go that route too. Whichever you feel most comfortable with. This medicine can sometimes increase depression or cause depression in people who never had depression especially if you are teenaged or a young adult. It can also aggravate tachycardia or rapid heart rate, clenching your jaw is also a side effect. If it were me I'd probably just stop taking it but you do what you feel is best for you. There are a lot of other medicines out there.
There is no sense in taking something that makes you feel worse than you already feel! Be sure you contact the Drs office as soon as possible next week after the holiday. Have a good weekend and I hope you feel better soon!
Drugs.com recommends adding details with questions(specific details help responders understand your problem more,and they'll give you more benefitial answers!!If you don't mind answering these questions:1.Did you tell your doc about your great suffering from the side effects of bupropion when he added the 2dose?There was no way that he would have done so!2.Have you had been through bad experiences such as 'speed abuse',for you mentioned if I'm not wrong the'feeling like'?3.Why did they take you off Cymbalta and what was it for?And is there any meds you are on now other than what you stated?Please don't take my questions personal or think them as interrogations;they're simply innocent ones,your answers can help others answer you.Remember,no matter what weekends or holidays Emergency help is always 24hrs..ace_rick
Hi jenn, i am experiencing the same exact side effects but i am on 300mg xl once a day now for 3 weeks. I am still being told this will level out, but i cant take it either i also think i am going to lose my job. Please tell me how u have progressed?? Have you got better? I really do wish u the best and please keepnme posted
i have been on the same thing for a week now and it made things worse for me to . to the point where my wife is ready to leave me it's that bad . i was on larizapan for about a month 2 years ago for the same thing and it realy helped . with this med im afrade to leave my house or do anything and thats not me i have high blood presher to so thats probly not helping .
you are not dying. Hang in there. The feelings you have are normal. At least for me that's how it was at first. I felt worst than what I had wich was a bad depression. The feelings lasted about 2 weeks them gradually subsided. Then I got my life back. Hope all is well for you now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Aug 2010 • 3 answers
Updated 14 Jan 2018 • 8 answers
Updated 22 Aug 2018 • 5 answers
Updated 24 Mar 2018 • 2 answers
Updated 4 Mar 2019 • 3 answers